# SDR DL73S961820

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769545
- Condition: Cracked
- Location: Bs 373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN AT THE COOLING DUCT CUTOUT, BS 373 LBL 3 WAS FOUND CRACKED AT THE AFT EDGE OF THE CUTOUT.  THE CRACK MEASURED APPROXIMATELY 1.375 INCH LENGTH.  REPAIRED PER BOEING S/B 737-53-1117, REV 1.
